Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the differential geometry of homogeneous vector bundles


Author: Phillip A. Griffiths
Journal: Trans. Amer. Math. Soc. 109 (1963), 1-34
MSC: Primary 53.66; Secondary 22.70
MathSciNet review: 0162248
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.66, 22.70

Retrieve articles in all journals with MSC: 53.66, 22.70


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1963-0162248-5
PII: S 0002-9947(1963)0162248-5
Article copyright: © Copyright 1963 American Mathematical Society